# SDR ASAA2015092713238

- Difficulty date: September 27, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 5,438 hours, 1,734 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Bracket
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 5,438 hours, 1,734 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472000, ON ENGINE NR 2, FOUND 2 MISSING FASTENERS AND BROKEN ATTACH BRACKET FOR CONNECTOR ON THE ENGINE START VALVE.  ACFT GROUNDED.  R & R NR 2 ENGINE START VALVE IAW AMM 80-11-03, LEAK CHECK PERFORMED IAW AMM 71-00-00-700-809.
